# SDR 2001UALA00992

- Difficulty date: June 23, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 66,955 hours, 17,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: M9035
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ALL EEL AND EMERGENCY LIGHTS ILLUMINATED AFT OF ROW 27 WITH EMERGENCY LIGHT SWITCH IN AUTO.  UNABLE TO EXTINGUISH LIGHTS EXCEPT BY PLACING EMERGENCY LIGHT SWITCH TO OFF.  *S/D*  REPLACED BATTERY PACK AND BATTERY CHARGER M9035. OP CHECKS OK PER MM 33-51-00 PAGE 501.
